Interpolation with function space representation of membership functions

Yam, Y. and Wong, ML and Baranyi, Péter Zoltán (2006) Interpolation with function space representation of membership functions. IEEE Transactions on Fuzzy Systems, 14 (3). pp. 398-411.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 25 Apr 2018 09:07
URI: http://eprints.sztaki.hu/id/eprint/4702

Update Item Update Item